RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC5317,
    author = {J. Middeke and C. Schneider},
    title = {{Denominator Bounds for Higher Order Systems of Linear Recurrence Equations}},
    language = {english},
    journal = {ACM Communications in Computer Algebra},
    volume = {50},
    number = {4},
    pages = {185--187},
    isbn_issn = {ISSN 1932-2240},
    year = {2016},
    note = {Extended abstract of the poster presentation at ISSAC 2016},
    refereed = {no},
    length = {2}
    }